Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 5 (1997), pp. 91-98. Download full version Download PDF PDF (7.4 MB)
Received on 19. September 1997
Published online on 1. December 2010

Jubilee: The Sixtieth Birthday of Professor Tibor Katriňák
by Miroslav Haviar and Pavol Zlatoš

Abstract
no abstract
Keywords
jubilee.
Mathematics Subject Classification
(1991) 01A70.
BibTeX reference
@ARTICLE{aumb0508,
  author = {Miroslav Haviar},
  author = {Pavol Zlatoš},
  title = {Jubilee: The Sixtieth Birthday of Professor Tibor Katriňák},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {1997},
  volume = {5},
  pages = {91--98},
  isbn = {80-88825-111-1}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016